MAUDE Adverse Event Report: MICROVENTION, INC. AZUR 35 CX DETACHABLE 6MM X 9CM; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. AZUR 35 CX DETACHABLE 6MM X 9CM; VASCULAR EMBOLIZATION DEVICE
Model Number 45-750609
Medical Device Problem Codes Detachment of Device or Device Component (2907); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for evaluation and the alleged product issue could not be confirmed.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that coil embolization was attempted in a splenic artery.The anatomy was very tortuous and it was difficult for the coil to navigate the vessel.After several attempts to manipulate and reposition the coil, the pusher wire detached inside the catheter.Both segments of the coil were removed in their entirety together with the catheter.There was no patient injury or additional intervention.The patient was reported to be "fine.".

Brand Name
AZUR 35 CX DETACHABLE 6MM X 9CM
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo, ca
MDR Report Key10497928
Report Number2032493-2020-00245
Device Sequence Number2344407
Product Code KRD
UDI-Device Identifier00812636021034
UDI-Public(01)00812636021034(11)190507(17)240430(10)1905075K2
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151358
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2024
Device Model Number45-750609
Device Catalogue Number45-750609
Device Lot Number1905075K2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2020
Initial Report FDA Received Date09/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1